Alert archive / Michigan / Small Craft Advisories in 2017
Small Craft Advisory 88, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 25, 2017, 10:10 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2017, 10:10 AM EDT (14:10 UTC)
- Expired
- Oct 25, 2017, 8:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
093 WHUS73 KAPX 251410 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1010 AM EDT WED OCT 25 2017 LHZ347-348-252215- /O.EXP.KAPX.GL.W.0022.000000T0000Z-171025T1400Z/ /O.NEW.KAPX.SC.Y.0088.171025T1410Z-171026T0000Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 1010 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ321-322-251800- /O.NEW.KAPX.SC.Y.0088.171025T1410Z-171025T1800Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1010 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ323-341-342-344>346-251800- /O.NEW.KAPX.SC.Y.0088.171025T1410Z-171025T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1010 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LHZ345-346-349-252215- /O.NEW.KAPX.SC.Y.0088.171025T1410Z-171026T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- STURGEON PT TO ALABASTER MI- 1010 AM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
477 WHUS73 KAPX 251800 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 200 PM EDT WED OCT 25 2017 LSZ321-322-251900- /O.EXP.KAPX.SC.Y.0088.000000T0000Z-171025T1800Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 200 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LMZ323-341-342-344>346-251900- /O.EXP.KAPX.SC.Y.0088.000000T0000Z-171025T1800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 200 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ LHZ345>349-260000- /O.CON.KAPX.SC.Y.0088.000000T0000Z-171026T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 200 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
821 WHUS73 KAPX 251942 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 342 PM EDT WED OCT 25 2017 LHZ345>349-260000- /O.CON.KAPX.SC.Y.0088.000000T0000Z-171026T0000Z/ STRAITS OF MACKINAC WITHIN 5 NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON PT TO ALABASTER MI- 342 PM EDT WED OCT 25 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 10:06 AM EDT, 4 minutes earlier.
Area forecast discussion, Oct 25, 10:06 AM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
1006 AM EDT Wed Oct 25 2017
.UPDATE...
Issued at 1005 AM EDT Wed Oct 25 2017
993mb low over Quebec this morning with trough/cold front
extending down through Saginaw Bay. 12z KAPX sounding shows deep
moisture through nearly 400mb. Over lake instability continues
with thermal trough still upstream...getting several reports of
mix of rain and snow this morning.
Deep moisture retreating east and thermal trough crosses region
overnight. Mid and upper levels dry pretty quickly this afternoon
and winds become more northerly and lighten. This will decrease
the overall coverage of precipitation throughout the day. Low
level moisture, however, remains through the day and overnight,
caught under inversion. So clearing for most areas will be hard to
come by. Areas along the lakes will have the best chance for
seeing some sunshine later today.
Winds decrease throughout the day as the surface low moves further
away.
UPDATE Issued at 955 AM EDT Wed Oct 25 2017
993mb low over Quebec this morning with trough/cold front
extending down through Saginaw Bay. 12z KAPX sounding shows deep
moisture through nearly 400mb. Over lake instability continues
with thermal trough still upstream...getting several reports of
mix of rain and snow this morning.
Deep moisture retreating east and thermal trough crosses region
overnight. Mid and upper levels dry pretty quickly this afternoon
and winds become more northerly and lighten. This will decrease
the overall coverage of precipitation throughout the day. Low
level moisture, however, remains through the day and overnight,
caught under inversion. So clearing for most areas will be hard to
come by. Areas along the lakes will have the best chance for
seeing some sunshine later today.
Winds decrease throughout the day as the surface low moves further
away.
&&
.NEAR TERM...(Today through Tonight)
Issued at 346 AM EDT Wed Oct 25 2017
High impact weather potential: None.
Pattern synopsis and forecast:
Early this morning, an impressive large/high amplitude trough
extended from Hudson Bay all the way into the Gulf of Mexico. Deep
low pressure was starting to work into Ontario, with an associated
cold front extending throughout eastern North America. The upper
trough axis remained over nrn Michigan, holding in some deeper
moisture, but cold H8 temps of -4C resulting in strong overlake
instability and cyclonic low level NW flow was trending the
precipitation to more lake effect than anything. The cold low level
air has also allowed precipitation to mix and/or changeover to snow
in interior eastern upper and in the higher terrain of interior nrn
lower. Too warm of ground and low precipitation rates have kept any
snow from accumulating, outside of some wet snow holding onto cars.
Temperatures were in the 30s most areas.
The large upper trough will slide east today and tonight, with
additional shortwave energy carving down into it's backside,
maintaining the impressive amplitude through all of Florida. As the
deep low pressure continues to shove off to the east of us through
the day, higher pressure will gradually build into nrn Michigan
later today and especially tonight. Temperatures in the low level
certainly stay cold enough to result in lake effect showers, with
snow remaining in those interior sections of eastern upper and the
higher terrain of nrn lower through at least early afternoon. Maybe
the precipitation gets a little boost in coverage from diurnally
driven stuff under the cold upper trough, but coverage will be
decreasing through the day as the deeper moisture pulls out. Fcst
soundings show a subsidence inversion building through the day, and
with plentiful BL moisture around, gotta believe things stay pretty
cloudy for a good chunk of the day. The same may be true for
tonight, which is what makes the low temperatures tonight difficult.
Could have seen land breezes trying to help push clouds out over the
Great Lakes, as the 1000-850mb winds go basically light/calm.
However, am gonna go with stratus getting stuck under the inversion
for most of the night. This will keep temps from falling down into
the upper teens and low 20s. Rather, upper 20s and lower 30s should
be more common.
&&
.SHORT TERM...(Thursday through Friday)
Issued at 346 AM EDT Wed Oct 25 2017
...A brief break then more rain...
Sorry to say that there is more rain on the horizon. Energy
currently evident on water vapor imagery coming in off the Pacific
into British Columbia will dive east southeast over the next couple
of days. This system will reach Michigan late in the week only to
become cutoff and stall out across the region (due to strong ridging
to the east). So expect increasing clouds and southeast winds
Thursday. It will still be a little chilly but not too bad with
highs in the middle and upper 40s. Rain will then move in overnight
Thursday and continue into Friday. Lows in the middle to upper 30s.
Lowered highs Friday into the lower 40s north to the lower 50s
southeast. It will be a rather raw and damp day.
.LONG TERM...(Friday night through Tuesday)
Issued at 346 AM EDT Wed Oct 25 2017
The system that moves in Thursday night into Friday stalls out
across the region leading to continued unsettled conditions. Rain
showers will continue and as colder air gets drawn into the system,
could see a little wet snow mixing in, mainly across the higher
terrain late Saturday night into Sunday. Another piece of energy
then merges with the stalled out system early next week likely
yielding more showers of rain or even some snow. It's still several
days out but chances are it will not be quite cold enough for any
major snowfall just yet.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 613 AM EDT Wed Oct 25 2017
More of the same with mostly MVFR/low end VFR cigs as deep low
pressure pivots off to the northeast. Lake enhanced showers will
continue to impact western taf locations, especially this morning,
becoming moire scattered in nature later today and this evening.
Gusty winds continue to slowly subside, becoming quite light by
very late today and certainly tonight as high pressure settles
into nrn Michigan. Tough part of this TAF period, is whether or
not strato- cu gets stuck under an inversion. There is plenty of
low level moisture, which not too sure will scour out tonight.
Will keep the MVFR/low end VFR going all night.
&&
.MARINE...
Issued at 943 AM EDT Wed Oct 25 2017
Winds will continue to decrease today with Small Craft Advisories
over most areas through midday. Winds go light overnight and
should remain light into Thursday.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LHZ345>349.
LM...SMALL CRAFT ADVISORY until 2 PM EDT this afternoon for LMZ323-
341-342-344>346.
LS...SMALL CRAFT ADVISORY until 2 PM EDT this afternoon for LSZ321-
322.
&&
UPDATE...KF
NEAR TERM...SMD
SHORT TERM...AS
LONG TERM...AS
AVIATION...SMD
MARINE...KFHazardous weather outlook, Oct 25, 3:53 AM EDT, 6 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 353 AM EDT Wed Oct 25 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-260800- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 353 AM EDT Wed Oct 25 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. Minor river flooding will continue on the Rifle River near Sterling and the Manistee River near Sherman. Please see the latest river flood statement for additional details. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. River flooding will continue for the Rifle river near Sterling and for the Manistee near Sherman through at least Thursday. Please see the latest river flood statement for additional details. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any significant weather and rainfall amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord && For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Oct 25, 10:06 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
1006 AM EDT WED OCT 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 ENE HARBOR SPRINGS 45.43N 84.98W
10/25/2017 M1.90 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-5, HARBOR SPRINGS.
0600 AM HEAVY RAIN 5 S BENZONIA 44.54N 86.11W
10/25/2017 M1.82 INCH BENZIE MI COCORAHS
COCORAHS STATION MI-BZ-1, 5 S BENZONIA.
0730 AM HEAVY RAIN 2 WNW TRAVERSE CITY 44.76N 85.64W
10/25/2017 M1.82 INCH GRAND TRAVERSE MI CO-OP OBSERVER
CO-OP OBSERVER STATION TCMM4, TRAVERSE CITY
MUNSON.
0800 AM HEAVY RAIN 1 ESE MANCELONA 44.90N 85.05W
10/25/2017 M1.60 INCH ANTRIM MI COCORAHS
COCORAHS STATION MI-AT-6, MANCELONA.
0700 AM HEAVY RAIN 1 SSE SAINT IGNACE 45.86N 84.72W
10/25/2017 M1.38 INCH MACKINAC MI COCORAHS
COCORAHS STATION MI-MC-4, SAINT IGNACE.
0800 AM HEAVY RAIN 1 W PETOSKEY 45.37N 84.98W
10/25/2017 M1.38 INCH EMMET MI CO-OP OBSERVER
CO-OP OBSERVER STATION PETM4, PETOSKEY.
0800 AM HEAVY RAIN 1 NE BINGHAM 44.88N 85.68W
10/25/2017 M1.33 INCH LEELANAU MI CO-OP OBSERVER
CO-OP OBSERVER STATION NWFM4, NW MICHIGAN
RES FARM.
0700 AM HEAVY RAIN 3 W ELLSWORTH 45.17N 85.30W
10/25/2017 M1.28 INCH ANTRIM MI COCORAHS
COCORAHS STATION MI-AT-5, 2 W ELLSWORTH.
0800 AM HEAVY RAIN 4 WNW WELLSTON 44.23N 86.04W
10/25/2017 M1.28 INCH MANISTEE MI COCORAHS
COCORAHS STATION MI-MN-6, 4 W WELLSTON.
0800 AM HEAVY RAIN 2 NNW EAST JORDAN 45.19N 85.15W
10/25/2017 M1.25 INCH CHARLEVOIX MI COCORAHS
COCORAHS STATION MI-CX-7, 2 NNW EAST JORDAN.
0800 AM HEAVY RAIN 2 NNW EAST JORDAN 45.19N 85.15W
10/25/2017 M1.25 INCH CHARLEVOIX MI CO-OP OBSERVER
CO-OP OBSERVER STATION EJNM4, 2 NNW EAST
JORDAN.
0800 AM HEAVY RAIN 1 SSE PETOSKEY 45.36N 84.95W
10/25/2017 M1.24 INCH EMMET MI CO-OP OBSERVER
CO-OP OBSERVER STATION PTYM4, PETOSKEY NCMC.
0800 AM HEAVY RAIN 3 N WELLSTON 44.26N 85.95W
10/25/2017 M1.21 INCH MANISTEE MI CO-OP OBSERVER
CO-OP OBSERVER STATION WELM4, TIPPY DAM.
0859 AM HEAVY RAIN 1 NE WELLSTON 44.22N 85.94W
10/25/2017 M1.20 INCH MANISTEE MI MESONET
MESONET STATION WLLM4, 1 ENE WELLSTON.
0948 AM HEAVY RAIN 1 N CLARION 45.30N 84.90W
10/25/2017 M1.17 INCH EMMET MI MESONET
MESONET STATION E3521, 1 NNE CLARION.
0800 AM HEAVY RAIN 1 SE KALKASKA 44.73N 85.17W
10/25/2017 M1.16 INCH KALKASKA MI CO-OP OBSERVER
CO-OP OBSERVER STATION KLKM4, KALASKA.
0715 AM HEAVY RAIN 3 ENE KINGSLEY 44.60N 85.48W
10/25/2017 M1.16 INCH GRAND TRAVERSE MI COCORAHS
COCORAHS STATION MI-GT-21, 2 ENE KINGSLEY.
0754 AM HEAVY RAIN 1 NW PELLSTON 45.57N 84.80W
10/25/2017 M1.15 INCH EMMET MI ASOS
ASOS STATION PLN, PELLSTON RGNL AIRPORT OF
EMMET COUNTY.
0700 AM HEAVY RAIN 4 WSW BATES 44.75N 85.52W
10/25/2017 M1.12 INCH GRAND TRAVERSE MI COCORAHS
COCORAHS STATION MI-GT-1, 4 WSW BATES.
0700 AM HEAVY RAIN 3 SW STUTSMANVILLE 45.47N 85.07W
10/25/2017 M1.10 INCH EMMET MI COCORAHS
COCORAHS STATION MI-EM-13, 2 SW
STUTSMANVILLE.
0800 AM HEAVY RAIN 5 ENE ARCADIA 44.53N 86.13W
10/25/2017 M1.08 INCH BENZIE MI CO-OP OBSERVER
CO-OP OBSERVER STATION BEUM4, BEULAH 7SSW.
0700 AM HEAVY RAIN 4 WSW BATES 44.73N 85.51W
10/25/2017 M1.06 INCH GRAND TRAVERSE MI COCORAHS
COCORAHS STATION MI-GT-25, 4 WSW BATES.
0953 AM HEAVY RAIN 1 SSE PETOSKEY 45.36N 84.95W
10/25/2017 M1.05 INCH EMMET MI MESONET
MESONET STATION AS614, PETOSKEY.
0800 AM HEAVY RAIN 1 N MAPLETON 44.92N 85.52W
10/25/2017 M1.04 INCH GRAND TRAVERSE MI CO-OP OBSERVER
CO-OP OBSERVER STATION OMSM4, OLD MISSION
3SSW.
0700 AM HEAVY RAIN 1 NNE FIFE LAKE 44.58N 85.35W
10/25/2017 M1.02 INCH GRAND TRAVERSE MI CO-OP OBSERVER
CO-OP OBSERVER STATION FLAM4, 1 NNW FIFE
LAKE.
0928 AM HEAVY RAIN 13 NW LELAND 45.12N 85.98W
10/25/2017 M1.01 INCH LEELANAU MI MESONET
MESONET STATION NMIM4, 12 WNW LELAND.
&&Nearby
Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.